Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 178, NWS Amarillo, TX

July 8, 2015Collingsworth County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jul 8, 2015, 11:22 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 11:22 PM CDT (04:22 UTC)
Expired
Jul 9, 2015, 12:15 AM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Collingsworth County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 92 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 5:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WUUS54 KAMA 090422
SVRAMA
TXC087-129-090515-
/O.NEW.KAMA.SV.W.0178.150709T0422Z-150709T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1122 PM CDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1215 AM CDT

* AT 1120 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE MCCLELLAN TO CLARENDON TO 7 MILES SOUTHWEST OF
  CLARENDON...AND MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
           HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...     SAMNORWOOD...
  QUAIL...              DOZIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3481 10109 3489 10109 3498 10098 3518 10092
      3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0421Z 273DEG 26KT 3517 10082 3498 10087
          3488 10099

HAIL...0.75IN
WIND...70MPH

$$

MJG
2 follow-up statements
648 
WWUS54 KAMA 090458
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1158 PM CDT WED JUL 8 2015

TXC087-129-090515-
/O.CON.KAMA.SV.W.0178.000000T0000Z-150709T0515Z/
DONLEY TX-COLLINGSWORTH TX-
1158 PM CDT WED JUL 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COLLINGSWORTH AND EASTERN DONLEY COUNTIES UNTIL 1215 AM CDT...

AT 1155 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF MCLEAN TO 9 MILES NORTHEAST OF
HEDLEY TO HEDLEY...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...         HEDLEY...             SAMNORWOOD...
  QUAIL...              DOZIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 10081 3494 10074 3504 10061 3516 10060
      3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0457Z 273DEG 26KT 3516 10050 3497 10055
          3487 10067

HAIL...<.75IN
WIND...60MPH

$$

MJG
823 
WWUS54 KAMA 090512
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT THU JUL 9 2015

TXC087-129-090522-
/O.EXP.KAMA.SV.W.0178.000000T0000Z-150709T0515Z/
DONLEY TX-COLLINGSWORTH TX-
1212 AM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3487 10081 3494 10074 3504 10061 3516 10060
      3517 10022 3494 10028 3476 10044
TIME...MOT...LOC 0512Z 273DEG 26KT 3515 10037 3496 10042
          3486 10054

$$

MJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:34 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 8, 6:34 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT WED JUL 8 2015

.AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS
THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR
THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL
HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY
MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY
INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED
THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE
STORMS WILL FORM THIS FAR OUT IN TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/

DISCUSSION...
ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY
HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER
CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE
OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO
CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR.
LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD
TO AREAS OF FLOODING/FLASH FLOODING.

NF

SHORT TERM...TODAY THROUGH FRIDAY...
AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA
IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS
LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S.
A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS
AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM
DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES.
THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO
AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND
TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE
WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL
LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND
ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE
PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO
ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE
POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS
OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING
NORTHEASTWARD ACROSS THE AREA.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT
WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD
BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH
MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE
MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE
MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT
EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS
INDICATING THIS CURRENTLY.

NF

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jul 8, 5:25 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CDT WED JUL 8 2015

OKZ001>003-TXZ001>020-091030-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
525 PM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MOST OF THE
TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR MOST OF THE PANHANDLES THROUGH MIDNIGHT...AS
THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO PING PONG BALL
SIZE AND WIND GUSTS UP TO AROUND 70 MPH POSSIBLE. HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SUBMIT ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

NF

In the hours before

Local storm report, Jul 8, 10:10 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             15 S CANYON             34.76N 101.92W
07/08/2015  E2.75 INCH       RANDALL            TX   TRAINED SPOTTER

            GOLFBALL TO BASEBALL SIZE HAIL IN HAPPY JUST INTO
            RANDALL COUNTY...LASTED 5 MIINUTES ENDED AT 1002 PM.

&&

EVENT NUMBER AMA1500625

EA
Local storm report, Jul 8, 10:17 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1017 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             DAWN                    34.91N 102.20W
07/08/2015  E1.00 INCH       DEAF SMITH         TX   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR DAWN

&&

EVENT NUMBER AMA1500626

LORENZEN
Special weather statement, Jul 8, 10:26 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT WED JUL 8 2015

TXZ013-014-017>019-090430-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-RANDALL TX-
1026 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHEASTERN
CARSON...SOUTHEASTERN RANDALL...SOUTHWESTERN GRAY AND NORTHWESTERN
DONLEY COUNTIES UNTIL 1130 PM CDT...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WHITE DEER TO 6 MILES SOUTHEAST OF CANYON...MOVING SOUTHEAST AT 25
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             HOWARDWICK...         GREENBELT LAKE...
  WAYSIDE...            WASHBURN...           GOODNIGHT...
  PALO DURO CANYON...   LAKE MCCLELLAN...     ALANREED...
  GROOM...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 102 AND 105.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 137.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3496 10189 3542 10125 3518 10061 3474 10116
      3474 10171
TIME...MOT...LOC 0326Z 311DEG 23KT 3532 10121 3493 10181

NF
Local storm report, Jul 8, 10:28 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1028 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     6 NW AMARILLO           35.26N 101.89W
07/08/2015                   POTTER             TX   PUBLIC

            TWO LARGE 25 FOOT OAK TREES WERE UPROOTED AND BLOWN
            DOWN.

&&

EVENT NUMBER AMA1500627

EA
Local storm report, Jul 8, 10:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     6 NW AMARILLO           35.26N 101.89W
07/08/2015                   POTTER             TX   EMERGENCY MNGR

            SEVERAL TREES DOWN AND ONE POWER LINE DOWN ON CLIFFSIDE
            FROM 7000 BLOCK TO SONCY.

&&

EVENT NUMBER AMA1500628

LORENZEN
Special weather statement, Jul 8, 11:11 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT WED JUL 8 2015

TXZ013-014-018-019-090500-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-
1111 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...EXTREME
SOUTHEASTERN CARSON...SOUTHERN GRAY AND DONLEY COUNTIES UNTIL
MIDNIGHT CDT...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
LAKE MCCLELLAN TO 20 MILES SOUTHEAST OF WAYSIDE...MOVING SOUTHEAST AT
25 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...     GOODNIGHT...
  LAKE MCCLELLAN...     ALANREED...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3531 10105 3518 10055 3474 10056 3474 10139
TIME...MOT...LOC 0411Z 296DEG 21KT 3525 10093 3452 10139

MJG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:15 PM CDTSpecial Weather StatementAMADeaf Smith45 min
Jul 8, 7:17 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter58 min
Jul 8, 7:34 PM CDTSpecial Weather StatementAMAHutchinson41 min
Jul 8, 7:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jul 8, 8:14 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Oldham, Potter, Randall91 min
Jul 8, 8:21 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jul 8, 8:21 PM CDTTornado Warning Tornado observedAMAOldham, Potter26 min
Jul 8, 8:36 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall54 min
Jul 8, 8:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter65 min
Jul 8, 9:26 PM CDTSevere Thunderstorm WarningAMARandall64 min
Jul 8, 9:35 PM CDTSpecial Weather StatementAMAOldham40 min
Jul 8, 9:36 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jul 8, 9:44 PM CDTSevere Thunderstorm WarningAMAArmstrong, Potter, Randall61 min
Jul 8, 9:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter56 min
Jul 8, 10:26 PM CDTSpecial Weather StatementAMAArmstrong64 min
Jul 8, 10:56 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore3 hr
Jul 8, 11:01 PM CDTSevere Thunderstorm WarningAMAPotter, Randall59 min
Jul 8, 11:11 PM CDTSpecial Weather StatementAMADonley49 min
Jul 8, 11:31 PM CDTSpecial Weather StatementAMAArmstrong44 min
Jul 9, 12:29 AM CDTSpecial Weather StatementAMAArmstrong46 min
Jul 9, 12:35 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter55 min
Jul 9, 1:27 AM CDTAreal Flood AdvisoryAMAArmstrong, Collingsworth, Donley3 hr
Jul 9, 1:42 AM CDTSpecial Weather StatementAMAArmstrong33 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningAMAArmstrong35 min
Jul 9, 2:35 AM CDTSpecial Weather StatementAMAArmstrong40 min
Jul 9, 2:38 AM CDTSpecial Weather StatementAMAPotter52 min
Jul 9, 2:41 AM CDTRiver Flood WarningAMAArmstrong19 hr
Jul 9, 3:10 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall3 hr
Jul 9, 3:42 AM CDTFlash Flood WarningAMAArmstrong, Donley3 hr
Jul 9, 4:20 AM CDTAreal Flood AdvisoryAMAHutchinson, Moore2 hr
Jul 9, 6:16 PM CDTSpecial Weather StatementAMAOldham44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.